# SDR 9SZA2015111601

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N735SH
- Make and model: Snias AS350B2
- Aircraft serial: 7315
- Aircraft time: 5,108 hours, 24,532 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 14,088 hours, 19,988 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560132140
- Part serial: AT5216
- Condition: Saturated
- Location: Engine
- Part time: 14,088 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FIRE WARNING LIGHT CAUSED BY SATURATED FIRE DETECTOR LOCATED UNDERNEATH THE STARTER GENERATOR ON THE RIGHT HAND SIDE.
